Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 117, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 27, 2015, 9:16 PM CDT for Ford County, Hodgeman County, Kansas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2015, 9:16 PM CDT (02:16 UTC)
- Expired
- May 27, 2015, 10:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ford County, KS, Hodgeman County, KS
The radar
The Dodge City radar (KDDC), 9 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 9:16 PM CDT | TSTM WND GST 59 | 3 E Dodge City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:26 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1663 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 20.2
The text
As transmitted, in the capitals the NWS used until 2016.
076 WUUS53 KDDC 280216 SVRDDC KSC057-083-280300- /O.NEW.KDDC.SV.W.0117.150528T0216Z-150528T0300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 916 PM CDT WED MAY 27 2015 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL HODGEMAN COUNTY IN SOUTHWESTERN KANSAS... NORTHEASTERN FORD COUNTY IN SOUTHWESTERN KANSAS... * UNTIL 1000 PM CDT * AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DODGE CITY...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... DODGE CITY...SPEARVILLE...FORD...BELLEFONT...WRIGHT...FT. DODGE AND WINDHORST. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN KANSAS. LAT...LON 3764 10007 3792 10007 3791 9958 3761 9957 TIME...MOT...LOC 0216Z 276DEG 27KT 3777 9997 HAIL...<.75IN WIND...60MPH $$ SUGDEN
3 follow-up statements
429
WWUS53 KDDC 280228
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
928 PM CDT WED MAY 27 2015
KSC083-280237-
/O.CAN.KDDC.SV.W.0117.000000T0000Z-150528T0300Z/
HODGEMAN KS-
928 PM CDT WED MAY 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HODGEMAN COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3763 9993 3791 9993 3791 9958 3761 9957
TIME...MOT...LOC 0227Z 276DEG 27KT 3776 9986
$$
KSC057-280300-
/O.CON.KDDC.SV.W.0117.000000T0000Z-150528T0300Z/
FORD KS-
928 PM CDT WED MAY 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN FORD COUNTY...
AT 927 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WRIGHT...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPEARVILLE...FORD...BELLEFONT...WRIGHT...WINDHORST AND FT. DODGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3763 9993 3791 9993 3791 9958 3761 9957
TIME...MOT...LOC 0227Z 276DEG 27KT 3776 9986
HAIL...<.75IN
WIND...60MPH
$$
SUGDEN118
WWUS53 KDDC 280241
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
941 PM CDT WED MAY 27 2015
KSC057-280300-
/O.CON.KDDC.SV.W.0117.000000T0000Z-150528T0300Z/
FORD KS-
941 PM CDT WED MAY 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN FORD COUNTY...
AT 941 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF WINDHORST...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPEARVILLE...FORD...BELLEFONT AND WINDHORST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3776 9980 3791 9985 3791 9958 3761 9957
3763 9988
TIME...MOT...LOC 0241Z 276DEG 27KT 3775 9972
HAIL...<.75IN
WIND...60MPH
$$
SUGDEN148
WWUS53 KDDC 280250
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
950 PM CDT WED MAY 27 2015
KSC057-280300-
/O.EXP.KDDC.SV.W.0117.000000T0000Z-150528T0300Z/
FORD KS-
950 PM CDT WED MAY 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORD COUNTY WILL
EXPIRE AT 1000 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3776 9980 3791 9985 3791 9958 3761 9957
3763 9988
TIME...MOT...LOC 0248Z 276DEG 27KT 3775 9972
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 7:13 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 27, 7:13 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 713 PM CDT WED MAY 27 2015 ...UPDATED FOR AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 1242 PM CDT WED MAY 27 2015 TONIGHT: IT IS STILL UNCLEAR HOW STORM EVOLUTION WILL PLAY OUT TONIGHT. TOOK SOME INPUT FROM THE HRRR AND MORE IMPORTANTLY THE WRF-ARW FOR A BASELINE OF GRID PRODUCTS. THINK CONVECTION WILL FIRE LATE THIS AFTERNOON ROUGHLY BETWEEN HIGHWAY 83 AND HIGHWAY 283. WILL HAVE TO WATCH DOWN BY LIBERAL, MEADE, AND ULYSSES AS THE WINDS ARE MORE BACKED HERE. THIS COULD LEAD TO A SLIGHTLY HIGHER TORNADO THREAT. CAPE WILL BE IN THE 2000-3000 J/KG ALONG WITH 30-40 KT OF SHEAR. THE LOW LEVEL PROFILE HAS GOOD DIRECTIONAL SHEAR, HOWEVER, SPEED SHEAR IS NOT THAT IMPRESSIVE. THINK THE MAIN THREATS FOR THIS EVENING WILL BE LARGE HAIL UP TO TENNIS BALL SIZE, HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING, AND A BRIEF TORNADO OR TWO WITH THE INITIAL ONSET OF CONVECTION. THE HRRR HAS THE STORMS EVOLVING INTO A MESSY CLUSTER LATER TONIGHT, SO THAT COULD POTENTIALLY LEAD TO LESS OF A TORNADO THREAT FOR AREAS EAST OF DODGE CITY. PWATS WILL REMAIN STATISTICALLY SIGNIFICANT THROUGH THE EVENT, SO A FEW INCHES OF RAIN IS NOT OUT OF THE QUESTION FOR AREAS THAT ARE UNDERNEATH TRAINING STORMS. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE OVERNIGHT AS THE LOW LEVEL JET STRENGTHENS ALONG WITH THETA-E ADVECTION. LOWS WILL BE IN THE UPPER 50S TO LOWER 60S. TOMORROW: THE WET PATTERN CONTINUES WITH ANOTHER SHOT AT CONVECTION DURING THE AFTERNOON. INSTABILITY WILL BE PLENTY FOR SEVERE WEATHER, HOWEVER, SHEAR TOMORROW IS FORECAST TO BE WEAKER. SO STORM TYPES MAY BE MORE ALONG THE LINE OF MULTICELLULAR CLUSTERS WITH TRANSIENT SUPERCELL STRUCTURES. LARGE HAIL, WIND, AND HEAVY RAINFALL WILL BE THE MAIN THREATS. DIRECTIONAL SHEAR IS LESS IMPRESSIVE AND UPPER LEVEL WINDS BACK WITH HEIGHT, SO A MORE MESSY STORM TYPE IS MORE LIKELY. HIGHS WILL BE AROUND 80. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 1255 PM CDT WED MAY 27 2015 THUNDERSTORM CHANCES WILL PERSIST INTO FRIDAY AND FRIDAY NIGHT AS AN UPPER LEVEL TROUGH OVER THE NORTHWESTERN UNITED STATES SLOWLY PROGRESSES TOWARD WESTERN KANSAS. AHEAD OF THIS FEATURE, AMPLE LOW LEVEL MOISTURE WILL STILL BE IN PLACE. THUNDERSTORM CHANCES ARE HIGH THURSDAY NIGHT, WITH ACTIVITY LINGERING ON FRIDAY AND PERHAPS REDEVELOPING FRIDAY AFTERNOON AHEAD OF A COLD FRONT. THE TIMING OF INDIVIDUAL STORM CLUSTERS WILL OF COURSE DEPEND ON AIRMASS RECOVERY FROM PREVIOUS THUNDERSTORMS. SOME OF THE STORMS THURSDAY NIGHT WILL LIKELY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. WE ARE CONSIDERING A FLASH FLOOD WATCH FOR PARTS OF SOUTH CENTRAL AND SOUTHWESTERN KANSAS. AFTER THE UPPER LEVEL TROUGH AXIS AND SURFACE COLD FRONT PASS FRIDAY NIGHT, THE LOWER LEVELS WILL DRY OUT SOMEWHAT AND TEMPERATURES WILL COOL. HIGHS SATURDAY SHOULD ONLY REACH NEAR 70, WITH LOWS IN THE LOWER 50S BY SUNDAY MORNING. WEAK UPPER LEVEL RIDGING WILL DEVELOP OVER THE PLAINS BY LATE SUNDAY, ALONG WITH LEE TROUGHING, SOUTHERLY WINDS AND A WARMING TREND THROUGH MID WEEK. HIGH TEMPERATURES OUGHT TO WARM INTO THE LOWER 80S BY MONDAY AND THEN MID TO UPPER 80S BY TUESDAY AND WEDNESDAY. A LARGE UPPER LEVEL TROUGH WILL DEVELOP ACROSS THE WESTERN UNITED STATES BY MID TO LATE NEXT WEEK WITH CONTINUED LEE TROUGHING AND SOME CHANCE FOR LATE DAY AND NIGHTTIME THUNDERSTORMS. SOME OF THESE STORMS COULD BE SEVERE BUT IT'S NOT LOOKING LIKE A TORNADIC PATTERN SINCE THE UPPER LEVEL JET IS PROGGED TO STAY NORTH OF KANSAS. OVERNIGHT LOWS WILL BE HELD UP BY HIGH DEWPOINTS AND SOUTH WINDS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 708 PM CDT WED MAY 27 2015 THUNDERSTORMS WILL AFFECT THE TAF SITES FOR THE NEXT SEVERAL HOURS AND POSSIBLY THROUGH 08Z. ASIDE FROM THE THUNDERSTORMS, VFR CONDITIONS WILL GENERALLY PERSIST, WITH SOUTH TO SOUTHEAST WINDS AT 10 TO 15 KTS. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 80 61 77 / 80 60 70 50 GCK 59 81 58 79 / 60 40 50 30 EHA 58 80 56 79 / 40 30 30 40 LBL 60 81 60 80 / 50 40 50 40 HYS 61 79 60 78 / 60 60 70 50 P28 64 79 65 78 / 80 60 60 50 && .DDC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ065-066-078>081- 088>090. && SHORT TERM...SUGDEN LONG TERM...FINCH AVIATION...FINCH
Hazardous weather outlook, May 27, 1:40 PM CDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 140 PM CDT WED MAY 27 2015 KSZ030-031-043>046-061>066-074>081-084>090-281845- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 140 PM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDS WEATHER RISK... THURSDAY... LIMITED FLOODING RISK. LIMITED SEVERE THUNDERSTORM RISK. FRIDAY... LIMITED FLOODING RISK. LIMITED SEVERE THUNDERSTORM RISK. SATURDAY... LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. SUNDAY... LIMITED LIGHTNING RISK. MONDAY... NO HAZARDS. TUESDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Local storm report, May 27, 7:46 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
746 PM CDT WED MAY 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL 5 N GARDEN CITY 38.05N 100.85W
05/27/2015 E1.00 INCH FINNEY KS PUBLIC
&&
MSCOTTLocal storm report, May 27, 8:20 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
820 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM FLASH FLOOD 6 NNE SUBLETTE 37.56N 100.81W
05/27/2015 HASKELL KS LAW ENFORCEMENT
SEVERAL RURAL ROADS WERE UNDER WATER ACROSS HASKELL
COUNTY.
&&
JFINCHLocal storm report, May 27, 8:24 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM FLASH FLOOD SW FOWLER 37.38N 100.20W
05/27/2015 MEADE KS LAW ENFORCEMENT
MAIN STREET IN FOWLER WAS UNDER WATER.
&&
JFINCHLocal storm report, May 27, 8:31 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
831 PM CDT WED MAY 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND GST MONTEZUMA 37.60N 100.44W
05/27/2015 E65 MPH GRAY KS PUBLIC
60 TO 65 MPH WIND GUSTS REPORTED AT
MONTEZUMA WITH VISIBILITY NEAR ZERO
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, May 27, 8:48 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
848 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TSTM WND GST 13 SSE CIMARRON 37.63N 100.26W
05/27/2015 E60 MPH GRAY KS PUBLIC
&&
SUGDENSpecial weather statement, May 27, 9:08 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 908 PM CDT WED MAY 27 2015 KSZ078-280245- FORD KS- 908 PM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD COUNTY UNTIL 945 PM CDT... AT 908 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY NEAR DODGE CITY...MOVING NORTHEAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DODGE CITY...SPEARVILLE...WRIGHT...FT. DODGE AND BELLEFONT. LAT...LON 3766 10008 3782 10017 3790 10001 3791 9959 TIME...MOT...LOC 0208Z 241DEG 24KT 3778 10003 SUGDEN
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:01 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 44 min |
| May 27, 7:18 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman | 57 min |
| May 27, 7:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 50 min |
| May 27, 7:51 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 54 min |
| May 27, 8:06 PM CDT | Flash Flood Warning | DDC | Finney, Hodgeman, Lane, Ness | 6 hr |
| May 27, 8:18 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Meade | 27 min |
| May 27, 8:38 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 17 min |
| May 27, 9:08 PM CDT | Special Weather Statement | DDC | Ford | 37 min |
| May 27, 9:35 PM CDT | Areal Flood Warning | DDC | Lane | 12 hr |
| May 27, 9:44 PM CDT | Areal Flood Warning | DDC | Meade | 27 hr |
| May 27, 9:47 PM CDT | Special Weather Statement | DDC | Edwards | 28 min |
| May 27, 10:00 PM CDT | Areal Flood Warning | DDC | Haskell | 27 hr |
| May 28, 12:27 AM CDT | Areal Flood Warning | DDC | Finney, Hodgeman, Lane, Ness | 9 hr |
| May 28, 1:29 AM CDT | Special Weather Statement | DDC | Grant, Haskell, Stanton | 46 min |
| May 28, 2:18 AM CDT | Flash Flood Warning | DDC | Grant, Haskell, Meade, Seward, Stevens | 7 hr |
| May 28, 3:42 PM CDT | Special Weather Statement | DDC | Kearny | 33 min |
| May 28, 4:26 PM CDT | Special Weather Statement | DDC | Ness | 49 min |
| May 28, 4:28 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 47 min |
| May 28, 4:31 PM CDT | Tornado Warning | DDC | Scott | 29 min |
| May 28, 4:35 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stanton | 18 min |
| May 28, 4:40 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 50 min |
| May 28, 4:56 PM CDT | Tornado Warning | DDC | Finney, Scott | 18 min |
| May 28, 5:12 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Lane, Scott | 36 min |
| May 28, 5:28 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 47 min |
| May 28, 5:32 PM CDT | Special Weather Statement | DDC | Trego | 43 min |
| May 28, 5:44 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 33 min |
| May 28, 5:50 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 40 min |
| May 28, 5:59 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 61 min |
| May 28, 5:59 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 42 min |
| May 28, 6:32 PM CDT | Special Weather Statement | DDC | Ness | 43 min |
| May 28, 6:42 PM CDT | Special Weather Statement | DDC | Finney, Hodgeman, Ness | 48 min |
| May 28, 6:43 PM CDT | Flash Flood Warning | DDC | Finney, Kearny, Scott | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.